# SDR CA990318061

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Clamp
- Part number: NM1026190200
- Condition: Loose
- Location: Compressor
- Component: 601800001001
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN CRUISE, THE FLIGHT CREW GOT A WARNING 'R 14TH DUCT' ON EICAS.  EMERGENCY PROCEDURES CARRIED OUT.  AIRCRAFT LANDED OK.  THE 14TH STAGE BLEED AIR LEAK 'C' CLAMP FOUND LOOSE.
